# SDR VTZA97269

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

LYH-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD ONLY MAKE 30 PERCENT TORQUE.  AIRCRAFT RETURNED TO THE GATE AT LYH WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED GROUND RAN AIRCRAFT AND ADJUSTED PROP GOVERNOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
